MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE PAT/FEM SZ 3-10 DRILL; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE PAT/FEM SZ 3-10 DRILL; KNEE INSTRUMENT/TRIAL
Catalog Number 254500049
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the attune femoral lug/patella drill bit was noticed to be chewed up.
 
Additional Manufacturer Narrative
Additional narrative: examination of the returned device confirmed the reported damaged condition.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PAT/FEM SZ 3-10 DRILL
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6833981
Report Number1818910-2017-23814
Device Sequence Number1511403
Product Code HWE
UDI-Device Identifier10603295396154
UDI-Public10603295396154
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500049
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/01/2017
Supplement Date Received by Manufacturer09/25/2017
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1